# SDR REXA2014012800143

- Difficulty date: January 28, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 20,154 hours, 17,250 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PBE IN GALLEY CLOSET UNSERVICEABLE.  R & R WITH SERVICEABLE PBE IN GALLEY CLOSET IAW CRJ200 AMM 25-60-01.
